数学学报 2011, 54(4) 529-540 DOI:      ISSN: 0583-1431 CN: 11-2038/O1

本期目录 | 下期目录 | 过刊浏览 | 高级检索                                                            [打印本页]   [关闭]
论文
扩展功能
本文信息
Supporting info
PDF(467KB)
[HTML全文]
参考文献[PDF]
参考文献
服务与反馈
把本文推荐给朋友
加入我的书架
加入引用管理器
引用本文
Email Alert
文章反馈
浏览反馈信息
本文关键词相关文章
多线性奇异积分
极大交换子
Cotlar不等式及加权范数不等式
本文作者相关文章
带非光滑核的多线性奇异积分算子的极大交换子
陈晓莉1,2, 陈杰诚1
1. 浙江大学数学系 杭州 310027;
2. 江西师范大学数信学院 南昌 330022
摘要: 本文研究了具有非光滑核的m-线性Calderón-Zygmund算子的极大交换子的Cotlar不等式,建立了上述m-线性Calderón-Zygmund算子的交换子和极大交换子的加权不等式.  
关键词 多线性奇异积分   极大交换子   Cotlar不等式及加权范数不等式  
MSC2000 O174.2
Maximal Commutators for Multilinear Singular Integrals with Non-Smooth Kernels
Xiao Li CHEN1,2, Jie Cheng CHEN1
1. Department of Mathematics, Zhejiang University, Hangzhou 310027, P. R. China;
2. Department of Mathematics, Jiangxi Normal University, Nanchang 330022, P. R. China
Abstract: This paper is concerned with the Cotlar’s inequality for the maximal commutators of the m-linear Calderón-Zygmund operator with non-smooth kernels and the weighted norm inequalities for the commutators and the maximal commutators of multilinear singular integrals are established.  
Keywords: multilinear singular integral   maximal commutator   Cotlar’s inequality and weighted norm inequalities  
收稿日期 2010-04-03 修回日期 2010-12-07 网络版发布日期  
DOI:
基金项目:

国家自然科学基金资助项目(10871173,10961015,10961016);江西省教育厅基金(GJJ10397)

通讯作者:
作者简介:
作者Email: littleli_chen@163.com

参考文献:
[1] Coifman R., Meyer Y., On commutators of singular integrals and multilinear singular integrals, Trans. Amer. Math. Soc., 1975, 212: 315-331.

[2] Coifman R., Meyer Y., Au delá des Opérateurs Pseudodifférentiels, Astérisque, 1978, 57.

[3] Coifman R., Meyer Y., Ondelettes ét Opérateurs, III, Paris: Herman, 1990.

[4] Grafakos L., Torres R. H., On multilinear singular integrals of Calderón-Zygmund type, Proceeding of 6th International Conference on Harmonic Analysis and Partial Differential Equations (EI Escoria, 2000), Publ. Math., 2002, Extra: 57-91.

[5] Grafakos L., Torres R. H., Multilinear Calderón-Zygmund theory, Advance in Math., 2002, 165: 124-164.

[6] Grafakos L., Torres R. H., Maximal operators and weighted norm iequalities for multilinear sintegrals, Indiana Math. Journ., 2002, 51: 1261-1276.

[7] Duong X. T., McIntosh A., Singular integral operators with non-smoothkernels on irregular domains, Revista Math. Iberoamericana, 1999, 15: 233-265.

[8] Duong X. T., Gong R. M., Grafakos L., Li J., Yan L. X., Maximal operator for multilinear singular integrals with non-smooth kernels, to appear in Indiana Math. Journ.

[9] Gong R. M., Li J., Sharp maximal function estimates for multilinear singular integrals with non-smooth kernels, to appear in Analysis Theory and its Application.

[10] Pérez C., Torres R. H., Sharp maximal function estimates for multilinear singular integrals, Contemp. Math., 2003, 320: 323-331.

[11] Garcá-Cuerva J., Harboure E., Segovia C., Torrea J. L., Weighted norm inequalities for commutators of strongly singular integrals, Indiana University Mathematics Journal, 1991, 40: 1397-1420.

[12] Hu J., Yang D. C., Maximal commutators of BMO functions and singular integral operators with non-smooth kernels on spaces of homogeneous type and applications, Journ. Math. Anal. Appl., 2009, 354: 249-262.

[13] Muckenhoupt B., Weighted norm inequalities for Hardy-Littlewood maximal operators, Trans. Amer. Math. Soc., 1972, 165: 207-226.

[14] Martell J. M., Sharp maximal functions associated with approximation of the identity in spaces of homogeneous type and applications, Studia Math., 2004, 161: 113-145.

[15] Duong X. T., Grafakos L., Yan L. X., Mutilinear operators with non-smooth kernels and commutators of singular integrals, to appear in Trans. Amer. Math. Soc.
本刊中的类似文章
1.陶双平;冯进喜;.一类多线性奇异积分的弱型估计[J]. 数学学报, 2009,(03): 101-108
2.傅尊伟.齐次Morrey--Herz空间中交换子的中心BMO估计[J]. 数学学报, 2008,51(6): 1053-106

Copyright by 数学学报